# SDR 2011FA0000677

- Difficulty date: September 27, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N5325U
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844044
- Engine: Lyc IO360A1C
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455322
- Condition: Broken
- Location: Cable
- Part time: 5,403 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN THE PILOT REPORTED AN UNRESPONSIVE THROTTLE.  THE ACFT WAS GROUNDED AND BROUGHT INTO THE SHOP FOR INSPECTION.  THE THROTTLE CABLE WAS FOUND BROKEN, 4" UP THE CABLE FROM FUEL THROTTLE ATTACH ROD.  RECOMMEND DISCONNECTING THE THROTTLE CABEL FROM THE FUEL SERVO AND CHECKING FOR FREEDOM OF MOVEMENT EVERY 100 HRS.
